# SDR LR7A08117

- Difficulty date: September 22, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 36,729 hours, 18,204 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 38848221
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK, PER JOB CARD HB3200 FOUND RT UPPER MWW FRAME OUTBOARD CAP CRACKED AT FS 577, WL 236, LBL 66.  REPAIRED BY REPLACING CAP IAW SMP583 CHAP 51-70.
